Submit or Track your Manuscript LOG-IN

SOLUTION TO BERMAN’S MODEL OF VISCOUS FLOW IN POROUS CHANNEL BY OPTIMAL HOMOTOPY ASYMPTOTIC METHOD

Murad Ullah Khan1*, S. Zuhra2, M. Alam3, R. Nawaz4 

1* Department of Mathematics, Islamia College Peshawar, KPK, Pakistan
2 Department of Computing and Technology, Abasyn University Peshawar, Peshawar Pakistan
3 Department of Civil Engineering, Abasyn University Peshawar, Peshawar Pakistan
4 Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan 

ABSTRACT

Berman developed the fourth-order nonlinear differential equation with initial and boundary conditions. This model
is based on two-dimensional, steady, incompressible viscous fluids that flow through the permeable channel with wall
suction/Injection. The solution of this model is semi-analytically computed by optimal Homotopy asymptotic technique
(OHAM). Reynolds number is based on Suction or injection through the wall, so for different values of Reynolds, we
obtained different types of semi-analytic solutions by OHAM. 

 

To share on other social networks, click on P-share. What are these?

Journal of Engineering and Applied Sciences

June

Vol. 39, Iss. 1, pp. 01-126

Featuring

Click here for more

Subscribe Today

Receive free updates on new articles, opportunities and benefits


Subscribe Unsubscribe